Alert archive / Michigan / Special Weather Statements in 2011

Special Weather Statement, NWS Grand Rapids, MI

September 29, 20114 counties in Michigan

NWS Grand Rapids, MI issued this special weather statement at Sep 29, 2011, 7:21 PM EDT for 4 counties in Michigan. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 29, 2011, 7:21 PM EDT (23:21 UTC)
Expired
Sep 29, 2011, 8:15 PM EDT
In force
54 min
Issued by
NWS Grand Rapids, MI

Counties Calhoun County, MI, Eaton County, MI, Kalamazoo County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 60 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 11.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2011-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2011-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
692 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

977 
WWUS83 KGRR 292321
SPSGRR

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
721 PM EDT THU SEP 29 2011

MIZ066-071>073-300015-
CALHOUN-EATON-KALAMAZOO-VAN BUREN-
721 PM EDT THU SEP 29 2011

...SIGNIFICANT WEATHER ADVISORY...

A LINE OF THUNDERSTORMS WILL MOVE INTO EATON...VAN BUREN...KALAMAZOO 
AND CALHOUN COUNTIES OVER THE NEXT HALF AN HOUR OR SO. DANGEROUS 
LIGHTNING...GUSTY WINDS UP TO 45 MPH...BRIEF ONE HALF INCH SIZED 
HAIL OR SMALLER...AND MODERATE RAINFALL WILL OCCUR FROM THESE STORMS 
THROUGH 830 PM EDT. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

&&

LAT...LON 4207 8622 4224 8622 4224 8636 4242 8627
      4242 8507 4277 8507 4277 8460 4242 8460
      4242 8472 4207 8471
TIME...MOT...LOC 2320Z 019DEG 127KT 4218 8587

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this special weather statement went out at Sep 29, 4:00 PM EDT, 3 hours 21 minutes earlier.

Area forecast discussion, Sep 29, 4:00 PM EDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
400 PM EDT THU SEP 29 2011

LATEST UPDATE...AVIATION...

.SYNOPSIS...(400 PM EDT THU SEP 29 2011)
A STRONG AREA OF LOW PRESSURE WILL MOVE FROM THE NORTHERN GREAT
LAKES TONIGHT INTO NEW YORK STATE BY FRIDAY EVENING. A COLD FRONT
WILL SWEEP THROUGH THE REGION THURSDAY EVENING...BRINGING WITH IT
SHOWERS AND EVEN A FEW THUNDERSTORMS. STRONG WINDS WILL DEVELOP IN
THE WAKE OF THE COLD FRONT GUSTING IN EXCESS OF 50 MPH ALONG THE
LAKE MICHIGAN COAST AND TO AROUND 40 MPH INLAND TONIGHT INTO FRIDAY
MORNING. LAKE EFFECT RAIN SHOWERS ARE EXPECTED OFF OF LAKE MICHIGAN
FROM LATE TONIGHT THROUGH FRIDAY AS COLD AIR POURS OVER THE LAKE.
HIGH TEMPERATURES WILL ONLY TOP OUT AROUND 50 FOR FRIDAY AND
SATURDAY.

&&

.SHORT TERM...(400 PM EDT THU SEP 29 2011)
(TONIGHT THROUGH SATURDAY NIGHT)
MAIN CONCERNS WITH THE SHORT TERM PERTAIN TO THE CHANCES FOR STORMS
THIS EVENING AND THEN THE WIND.

REGARDING THE STORM THREAT...CONVECTION HAS INCREASED IN COVERAGE
BENEATH THE UPPER LOW OVER WISCONSIN. REFLECTIVITY HAS ALSO BEEN ON
THE UPSWING NEAR LUDINGTON ALONG AND AHEAD OF THE COLD FRONT.
EXPECTING SCATTERED STORMS TO MOVE THROUGH SOUTHWEST LOWER MICHIGAN
LATE THIS AFTERNOON AND EARLY EVENING...BETWEEN 400 PM AND 900 PM.
INSTABILITY WILL BE AIDED BY THE WARMER WATERS OF LAKE MICHIGAN
CONTRIBUTING TO DEW POINTS IN THE MID TO UPPER 50S. CAPE VALUES WILL
LIKELY PUSH TO NEAR 500 J/KG. MAIN THREATS WILL BE SMALL HAIL
(SEVERAL 0.25 TO 0.50 DIAMETER REPORTS ALREADY ACROSS WI) AND WIND.
THE STORMS BEHIND THE FRONT WILL BE IN A STRONGER WIND REGIME AND
SOME OF THIS WIND MAY TRANSFER TO THE GROUND. THREAT FOR SEVERE IS
LIMITED...BUT WE WILL BE MONITORING STORMS AS THE PROGRESS RAPIDLY
TO THE EAST-SOUTHEAST.

THE GRADIENT WIND THREAT LOOKS TO BE HANDLED WELL BY THE THINKING
OFF THE MID SHIFT AND IS CONFIRMED BY THE 12Z MODEL RUNS. STRONGEST
WINDS WILL BE OVER LAKE MICHIGAN (FREQUENT STORM FORCE GUSTS BETWEEN
06Z-12Z) AND IN THE LAKESHORE COUNTIES. FEEL THE GUSTS ALONG THE
COAST FOR THE MOST PART WILL BE IN THE 45-55 MPH RANGE THUS MATCHING
UP WELL WITH THE WIND ADVISORY. FURTHER INLAND...THE GRADIENT IS A
BIT MORE SLACK....AND FEEL FOR THE MOST PART WE ARE LOOKING AT A
20-30 WITH GUSTS TO 40 MPH FORECAST. CANNOT RULE OUT A FEW GUSTS TO
AROUND 45 MPH...BUT AT THIS POINT LEANING TOWARD NO HEADLINE INLAND
GIVEN THE MORE SLACK GRADIENT DUE TO THE LOW SLIDING SOUTHEAST FROM
NORTHERN LOWER MICHIGAN TOWARD LAKE ERIE. HIGHEST GUSTS WILL BE FROM
MUSKEGON SOUTH DOWN THE COAST...ESPECIALLY TOWARD HOLLAND...
SAUGATUCK...SOUTH HAVEN AND COVERT. POWER OUTAGES WILL BE POSSIBLE
IN THESE AREAS LATE TONIGHT INTO FRIDAY MORNING.

LAKE EFFECT RAIN SHOWERS WILL KICK IN OVERNIGHT AS COLD AIR SWEEPS
ACROSS LAKE MICHIGAN. DELTA T/S OVER THE LAKE ON FRIDAY WILL
INCREASE INTO THE MIDDLE TO UPPER TEENS C. RAIN SHOWERS WILL BE
LIKELY FROM LATE TONIGHT THROUGH FRIDAY AS THE LAKE COMPONENT
COMBINES WITH THE UPPER TROUGH OVERHEAD.

FRIDAY NIGHT RAIN SHOWERS SHOULD TAPER OFF AS THE FLOW GOES
NORTHERLY AND THE COLUMN DRIES OUT. SATURDAY AND SATURDAY NIGHT LOOK
TO BE PARTLY TO MOSTLY CLEAR AND DRY. FROST POSSIBLE SATURDAY NIGHT.

&&

.LONG TERM...(400 PM EDT THU SEP 29 2011)
(SUNDAY THROUGH THURSDAY)

COOLER NORTHWEST FLOW ALOFT OVER THE REGION LATE IN THE WEEKEND
GIVES WAY TO A BUILDING RIDGE OF HIGH PRESSURE THAT IS ON TRACK TO
BRING A MILDER AND MUCH DRIER STRETCH OF WEATHER TO SOUTHWEST LOWER
MICHIGAN THROUGH MUCH OF NEXT WEEK. THE ONLY EXCEPTION TO A
COMPLETELY DRY WEEK WOULD BE WHETHER OR NOT SHOWERS DEVELOP ALONG A
WEAK COLD FRONT THAT DROPS THROUGH MICHIGAN TUESDAY INTO WEDNESDAY.
FOR NOW...WILL CONTINUE TO KEEP PRECIPITATION CHANCES BELOW 20
PERCENT FOR THIS FRONT AS IT DOES CONTINUE TO LOOK MOISTURE
STARVED.

AFTERNOON HIGH TEMPERATURES WILL BE IN THE MID 60S TO AROUND 70
DEGREES FOR MUCH OF NEXT WEEK WITH OVERNIGHT LOWS GENERALLY
BOTTOMING OUT IN THE MID TO UPPER 40S FROM SUNDAY NIGHT ON.

&&

.AVIATION...(139 PM EDT THU SEP 29 2011)
WINDS AND PERIODS OF MVFR AND IFR CEILINGS AND VISIBILITIES IN RAIN
SHOWERS THE MAIN AVIATION CONCERNS DURING THE PERIOD. GUSTY
SOUTHWEST WINDS UP TO 30KTS WILL DEVELOP EARLY IN THE TAF
PERIOD...BEFORE WIND GUSTS INCREASE UP TO 45KTS AND WINDS SHIFT TO
THE NORTHWEST AROUND OR SHORTLY AFTER 00Z. GUSTY NORTHWEST WINDS AND
RAIN SHOWERS WILL PERSIST ACROSS THE AREA THROUGH THE ENTIRE TAF
PERIOD. SOME BREAKS IN THE RAIN MAY BE POSSIBLE BETWEEN 00Z AND 10Z
FRIDAY....THOUGH BREAK SHOULD BE SHORT LIVED. WINDS WILL BEGIN TO
GRADUALLY DIMINISH TOWARD THE END OF THE TAF PERIOD...BUT BREEZY
CONDITIONS ARE EXPECTED TO OCCUR THROUGH 00Z SATURDAY.

&&

.MARINE...(400 PM EDT THU SEP 29 2011)
WILL MAINTAIN THE STORM WARNING OUT ON LAKE MICHIGAN INTO EARLY
FRIDAY AFTERNOON. THE CORE OF THE WIND SHOULD SWEEP ACROSS THE LAKE
BETWEEN 200AM AND 800AM TONIGHT. EXPECTING SOLID 40-50 KNOT
SUSTAINED WINDS WITH GUSTS INTO THE 50-55 KNOT RANGE. GIVEN A MULTI
HOUR PERIOD WITH THE THREAT OF FREQUENT STORM FORCE GUSTS...THE
STORM WARNING LOOKS SOLID. WAVES SHOULD PEAK AROUND DAYBREAK FRIDAY
BETWEEN SOUTH HAVEN AND MICHIGAN CITY. WAVES WILL LIKELY TOP OUT IN
THE 12 TO 17 FOOT RANGE. BEACH EROSION...BLOWING SAND AND LARGE
WAVES SWAMPING OVER THE PIERS CAN BE EXPECTED. PIERS AND BREAKWATERS
TONIGHT INTO FRIDAY NIGHT WILL NOT BE A SAFE PLACE TO BE.

&&

.HYDROLOGY...(400 PM EDT THU SEP 29 2011)
NOT EXPECTING ANY HYDRO ISSUES AS RAINFALL AMOUNTS ASSOCIATED WITH
THIS SYSTEM SHOULD BE ON THE ORDER OF THREE QUARTERS OF AN INCH OR
LESS. OCCASIONAL LIGHT RAINS HAVE OCCURRED THE LAST SEVERAL
DAYS...BUT NOT ENOUGH TO AFFECT MAIN STEM RIVERS. RIVER LEVELS ARE
ALL WELL WITHIN BANK. DRY WEATHER IS FORECAST INTO THE WEEKEND WITH
HIGH PRESSURE IN CONTROL.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...WIND ADVISORY COASTAL COUNTIES TONIGHT THROUGH EARLY FRIDAY
     AFTERNOON.
LM...STORM WARNING TONIGHT THROUGH EARLY FRIDAY AFTERNOON.

&&

SYNOPSIS:     DUKE
SHORT TERM:   DUKE
LONG TERM:    MACZKO
AVIATION:     MACZKO
MARINE:       DUKE
HYDROLOGY:    DUKE
Hazardous weather outlook, Sep 29, 1:30 PM EDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
130 PM EDT THU SEP 29 2011

MIZ037>040-043>046-050>052-056>059-064>067-071>074-300945-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
130 PM EDT THU SEP 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY EVENING AHEAD OF
A STRONG COLD FRONT APPROACHING FROM THE WEST. THERE IS A SMALL
CHANCE OF SEVERE WEATHER WITH DAMAGING WIND GUSTS NEAR 60 MPH BEING
THE MAIN THREAT. STORM MOVEMENT WILL BE EAST SOUTHEAST AT UP TO 50
MPH.

BEHIND THE COLD FRONT... NORTHWEST WINDS WILL GUST UP TO 55 MPH AT
THE LAKE MICHIGAN SHORELINE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WIND GUSTS TO 50 MPH WILL REMAIN POSSIBLE AT THE LAKE MICHIGAN
SHORELINE FRIDAY MORNING.

FROST AND FREEZING TEMPERATURES ARE POSSIBLE FRIDAY NIGHT AND
SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 2 PM AND 7 PM.

LMZ844>849-300945-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
130 PM EDT THU SEP 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AHEAD OF A STRONG COLD
FRONT APPROACHING FROM THE WEST. CLOUD TO GROUND LIGHTNING AND WIND
GUSTS IN EXCESS OF 35 KNOTS ARE POSSIBLE.

BEHIND THE COLD FRONT... NORTHWEST WINDS WILL REACH STORM FORCE
TONIGHT... WHICH IS 50 KNOTS. WAVES WILL BUILD TO 12 TO 18 FEET.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STORM FORCE WINDS OF 50 KNOTS ARE EXPECTED TO CONTINUE FRIDAY
MORNING BEFORE GRADUALLY SUBSIDING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 2 PM AND 7 PM.

MEADE/DUKE

In the hours before

Local storm report, Sep 29, 6:56 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
656 PM EDT THU SEP 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             3 ENE MOLINE            42.76N 85.61W
09/29/2011  M0.25 INCH       ALLEGAN            MI   TRAINED SPOTTER

&&

WH
Special weather statement, Sep 29, 6:57 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
657 PM EDT THU SEP 29 2011

MIZ038>040-044>046-051-058-300000-
CLARE-IONIA-ISABELLA-LAKE-MECOSTA-MONTCALM-NEWAYGO-OSCEOLA-
657 PM EDT THU SEP 29 2011

...SIGNIFICANT WEATHER ADVISORY...

A LINE OF THUNDERSTORMS MOVING THROUGH THE REGION WILL BRING
DANGEROUS LIGHTNING AND GUSTY WINDS UP TO 45 MPH TO THE AREA THROUGH
0800 PM EDT. SMALL HAIL UP TO ONE HALF AN INCH IN DIAMETER WILL
ALSO BE POSSIBLE WITH THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

&&

LAT...LON 4415 8461 4347 8461 4346 8485 4277 8484
      4277 8531 4329 8531 4330 8556 4357 8556
      4382 8577 4390 8556 4417 8556
TIME...MOT...LOC 2257Z 154DEG 24KT 4341 8528
Local storm report, Sep 29, 7:08 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
708 PM EDT THU SEP 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND GST     4 W GRAND RAPIDS        42.97N 85.74W
09/29/2011  E45 MPH          KENT               MI   TRAINED SPOTTER

&&

WH
Local storm report, Sep 29, 7:09 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
709 PM EDT THU SEP 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND GST     1 ESE ADA               42.95N 85.48W
09/29/2011  E50 MPH          KENT               MI   NWS EMPLOYEE

            BB SIZE HAIL ALSO REPORTED.

&&

WH
Local storm report, Sep 29, 7:20 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
720 PM EDT THU SEP 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     TSTM WND GST     3 SSW CASCADE           42.88N 85.52W
09/29/2011  M52 MPH          KENT               MI   ASOS

&&

WH
Special weather statement, Sep 29, 7:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
721 PM EDT THU SEP 29 2011

MIZ066-071>073-300015-
CALHOUN-EATON-KALAMAZOO-VAN BUREN-
721 PM EDT THU SEP 29 2011

...SIGNIFICANT WEATHER ADVISORY...

A LINE OF THUNDERSTORMS WILL MOVE INTO EATON...VAN BUREN...KALAMAZOO
AND CALHOUN COUNTIES OVER THE NEXT HALF AN HOUR OR SO. DANGEROUS
LIGHTNING...GUSTY WINDS UP TO 45 MPH...BRIEF ONE HALF INCH SIZED
HAIL OR SMALLER...AND MODERATE RAINFALL WILL OCCUR FROM THESE STORMS
THROUGH 830 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

&&

LAT...LON 4207 8622 4224 8622 4224 8636 4242 8627
      4242 8507 4277 8507 4277 8460 4242 8460
      4242 8472 4207 8471
TIME...MOT...LOC 2320Z 019DEG 127KT 4218 8587

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 3:58 AM EDTStorm WarningGRR34 hr
Sep 29, 4:13 AM EDTWind AdvisoryGRRAllegan, Mason, Muskegon, Oceana, Ottawa, Van Buren34 hr
Sep 29, 4:35 AM EDTDense Fog AdvisoryGRRAllegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more4 hr
Sep 29, 4:35 PM EDTSpecial Weather StatementGRROttawa25 min
Sep 29, 5:30 PM EDTSpecial Weather StatementGRRKent, Lake, Mason, Muskegon, Newaygo, Oceana and 1 more60 min
Sep 29, 6:01 PM EDTSpecial Weather StatementGRRAllegan, Kent, Lake, Mason, Muskegon, Newaygo and 2 more59 min
Sep 29, 6:21 PM EDTSpecial Weather StatementGRRAllegan, Kent, Muskegon, Newaygo, Ottawa39 min
Sep 29, 6:32 PM EDTSevere Thunderstorm WarningGRRKent, Ottawa43 min
Sep 29, 6:55 PM EDTSpecial Weather StatementGRRAllegan, Barry65 min
Sep 29, 6:57 PM EDTSpecial Weather StatementGRRClare, Ionia, Isabella, Mecosta, Montcalm, Osceola63 min
Sep 29, 7:03 PM EDTSevere Thunderstorm WarningGRRIonia42 min
Sep 29, 7:35 PM EDTSpecial Weather StatementGRRClinton, Gratiot, Ingham55 min
Sep 29, 7:54 PM EDTSpecial Weather StatementGRRJackson66 min

Nearby

Special Weather Statements in Michigan, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.